# SDR 2A6D2020123104403

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: General aviation
- Aircraft: N350LF
- Make and model: Snias AS350B3
- Aircraft serial: 4529
- Aircraft time: 4,701 hours, 12,755 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,484 hours, 9,567 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: G10105
- Condition: Chafed
- Location: Battery Bay
- Part time: 4,701 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY ACCESS DOOR IN LT SIDE OF TAIL BOOM.  DESCRIPTION NR 1: INTERNAL DOUBLER FOR BATTERY DOOR CUT OUT IS CRACKED AT UPPER FORWARD AND UPPER AFT CORNERS NEAR DOOR HINGE, NR 2: LOWER ANGLE DOUBLER HAS 100 % THICKNESS CHAFE DAMAGE FROM BATTERY DOOR LOWER CAMLOCK FASTENERS, NR 3; LOWER CAMLOCK RECEPTCALS HAVE BEEN MODFIED TO TRY TO MAKE THEM FIT INTO LOWER.
